# SDR 03FDEA01913

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 12,867 hours, 6,686 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Part number: 224W9915501
- Part serial: 468402
- Condition: Loose
- Location: Anti Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 1 ENG ANTI-ICE FAULT LIGHT ON / ECAM IND FAULT.  DEPART ICING WX IN 30 SEC, SHUT OFF ENG A/I, FAULT LIGHT OUT.  A/I  VALVE DEACT'D, LOCKED OPEN FOR TROUBLESHOOTING.  OPENED ENG FAN & REV COWLS FOR T/S.  CW HARNESS SHAKE TEST AT CONNECTOR DV220, FOUND INTERMITTENT FAULT LIGHT WITH ECAM WARN.  VALVE UNLOCKED, CTRL & WARNING C/B FOR NR 1 ENGINE A/I VALVE OPENED.  REMOVED CONNECTOR DV220 FROM A/I VALVE.  REMOVED BACK SHELL ON CONNECTOR, WIRE NR 6 INTO PLUG SHORTED BY SHAKING WIRE.  BACKSHELL NOT SECURED TO CP DV220.  CONNECTOR NOT SECURED TO A/I VALVE.  REMOVED AND REPLACED NR 1 ENG CORE HARNESS.  REF: A300-600 MM 71-52-01-4.  CW ADJ/TEST OF NR 1 ENG A/I VALVE, OPS CK OK.
